# SDR ALG2005F00100

- Difficulty date: December 3, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N518AL
- Make and model: Skrsky S76A
- Aircraft serial: 760134
- Engine: Allsn 250C30S
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Connector
- Condition: Dirty
- Location: Transmission
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIVE MINUTES AFTER TAKEOFF, TRANSMISSION GAUGE FLUCTUATED AND THEN DROPPED TO ZERO.  FOUND TRANSMISSION CONNECTOR PLUG FULL OF OIL AND DIRT.  CLEANED CONNECTOR PLUG.  GROUND RUN AC WITH NO DEFECTS NOTED.  (K)
